# SDR SWAA2021091003792

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND BL0 LH SIDE AT PASSENGER CABIN ; 2021-368563 / [01] REMOVED SUPPORT ANGLE LOC. BS 695 AND BL0 LH SIDE AT PASSENGER CABIN IAW SRM B737-700 SRM-51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700; ANGLE MUST BE REPLACED. LENGTH OF CRACK: 0.797 TOOL USED: CALIPER P/N: 500-197-20 S/N: 121486DUE DATE: JAN-03-2022 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.; [08] FORMED AND DRILLED NEW SUPPORT ANGLE LOCATED BS 695 AND BL0 LH SIDE AT PASSENGER CABIN IAW DRAWING 273A9112 SHEET 3 REV B IAW B737-700 SRM 51-40-05; [09] APPLIED PROTECTIVE TREATMENT NO NEW SUPPORT ANGLE AIW B737-700 SRM 51-20-01-0G-0; [10] APPLIED PROTECTIVE TREATMENT ON NEW SUPPORT ANGLE AIW B737-700 SRM 51-20-01-0G-0 (CORRECTED TYPO OF CORRECTIVE ACTION #9); [11] STEP 8 COMPLETE RII AND STEP 10 COMPLETE; [14] INSTALLED NEW SUPPORT ANGLE AND RIVETS LOCATED BS 695 AND BL0 LH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 273A9111; [15] STEP 14 COMPLETED RII.; [16] REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL0 LH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 273A9111 MATERIAL USED 7075-T0-0.050 IN PO# 2021 139514 1 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION T73 IAW BAC5602 TABLE IV PAGE 22 AND TABLE XI PAGE 36 TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [17] TASK CARD COMPLETED RII.
